Product Type: Tesco in Health Therapies / Treatments
Newest Review: ... and product description embedded on the front whilst all other relevant information is printed on the back of the cardboard box. Inside the... more
very good price, does the same as any branded equivalent
Tesco Paracetamol Caplets
Member Name: 85fiona
Tesco Paracetamol Caplets
Advantages: very very cheap, does the job
I always like to have some painkillers in the house just in case I'm struck down by some illness and can't get out to the shops to get any. I usually buy paracetamol and ibuprofen as I can alternate the 2 of them if I'm really feeling awful!
I do most of my grocery shopping at tescos so I can easily pick up painkillers from there, I tend to ignore any brand named paracetamol products and go for tescos own as they tend to do and contain the exact same things.
The paracetamol caplets come in a blue and white square cardboard box, the design is simple and has a picture of some of the caplets on the front. Each packet contains 16 500mg caplets which come sealed in blister foil sleeves, 2 sleeves per pack. The current selling price for these in tescos is the princely sum of 19p, so slightly more than 1p per caplet, at that price you can't go wrong really.
As with all paracetamol containing medications you must be careful how much you take, the packets come with an information leaflet with dosage instructions, allergy advice, ect and state that you should only take 2 caplets at a time and no more than 8 per 24hr period. It is also worth mentioning that you should watch out if you are taking these caplets along with any other medication that contains paracetamol, including lemsip (or a similar own branded cold/flu drink) which contains paracetamol, and should alter your dosage accordingly, or take a pain killer that doesn't contain paracetamol.
I find these caplets effective at helping with mild to moderate pain, such as headaches or mild sore throats, that are also useful to bring your temperature down. They also are quite easy to swallow due to their streamlined shape, they do however have the horrible paracetamoly taste if you accidently allow them to dissolve in your mouth.
At 19p this is probably the cheapest painkiller you can buy (if you want to go cheaper you can get paracetamol tablets from tesco for 15p, though they are harder to swallow) however it is worth noting you will only be allowed to buy a max of 2 packets at a time, this is the same for all paracetamol medications, you can only get more than 2 packs at once if you have a prescription. These caplets definately do what they are supposed to do and I would certainly recommend them.
Summary: bye bye pain without breaking the bank